# SDR 97ZZZX1643

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1523U
- Make and model: Cessna U206F
- Aircraft serial: U20602234
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 051015259
- Condition: Frayed
- Location: Lt Flap Direct
- Part time: 6,558 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 200-HOUR INSPECTION, LEFT FLAP DIRECT CABLE WAS FOUND FRAYED WHERE IT PASSES OVER PULLEY NEXT TO BELLCRANK.  FRAYED AREA COULD NOT BE SEEN WITH FLAPS DOWN.  SUBMITTER STATED AGE AND INACCESSABILITY WERE PROBABLY THE CAUSES OF THIS PART FAILURE.  RECOMMEND AREA BE INSPECTED WITH BOTH FLAPS UP AND DOWN.
